... doctor for weight management. I used to take all the 5 medicine prescript by the doctor on and off for the past 2 years. Since Jan this year, I discontinued the rest of the medicine but continued with senakot & duromine. Is it safe to take both these medicine at the same time for such a long period? Is it ok to continue? I am 29, female, single & asthamatic.What are the possible side effect of taking both these medicine?
Could Duromine be Phentermine? If yes, there are no interactions between the meds you take, however always do consult your doc/pharmacist who prescribed the meds, take care, be well & safe.
You need to be sure since you are an Asthmatic, please do talk it over with your doc/pharmacist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2009 • 1 answer
Posted 17 Jun 2010 • 1 answer
Posted 1 Jan 2015 • 1 answer
Posted 26 Sep 2015 • 1 answer
Posted 12 Nov 2016 • 0 answers